Does anyone know of any studies or links on physical effects of pheromone use?
I have used 'none several times over the last couple of weeks. Normally, as an occasional user I can almost bath in the stuff (> 2 drops PI) but that is usually for one night only. I was trying to see if 1 spray of TUTH before bed a few nights in a row raised my libido. It worked, but I also developed teenage style acne(Probably 10 zits over face and neck all within 2 weeks). There could be several different factors at play but I’m curious if this is related. Is my body reacting to teenage type 'none amounts by being more teenage-like?
If so, do children produce any pheromones? Could they be used to facilitate a minor “Fountain of Youth effect”. Say to trick the body into believing it is younger.
I’ve gone through long periods of heavy androstenone use (NPA/The Edge) and suffered no acne, emotional upheavals or other pubescent curses. Didn’t raise my libido either, but I’m horny enough to still get in plenty 'o trouble.
I’ve heard one of the best libido raising techniques is for an old man to hang out with young fertile–especially ovulating–women. The cops in their honey raises T-levels and gits yo’ motor going. King Solomon had the right idea when he demanded a new virgin be placed in his bed each night. Raise T-levels, make wood and, well, it’s sorta a minor “Fountain of Youth effect.” I know I enjoy sniffing my coeds. Makes me feel all frisky. It’s summer break and I really miss them…
I had those symptoms too, maybe a little less but i had them for 4 o 5 days and went away forever . Wel… the libido symptoms is still here sometimes with TUTH or lots -none
I saw long time ago the molecules of the typical pheromones like -none, -nol and -rone but do not remember where, try pubmed dot com, what do you want the composition for?
i don’t know about you guys or anyone else for that matter, but you guys ever get headaches? cause damn.. i feel it sometimes. it’s not really bad, but it’s definetly there. Usually the only thing being sprayed is ammo and instant shine and i’ll get a headache. When a friend sprayed 2 shots of ammo and 1 shot of instant shine i got a headache. Perhaps I need to spray away from areas that affect me a lot. I have a tendeceny to keep my wrists by my face, but that still doesn’t explain the headache i got from a friend spraying it. any ideas ?
pkc
nope, your not alone.
several of my friends report headaches when i wear pheromones.
i get headaches with different ones too, especially putatives.
funny thing, i got acclimated and couldnt understand why people were getting them because i wasnt.
stopped using them for a few months and suddenly i get headaches with only one spray.
heres what though -
you’ll get acclimated to them and the headaches will go away.
this wont stop your friends from getting them though, unless they acclimate too.
some people never experience negative effects.
try wearing them in a different spot, and wearing less.
remember wearing ANY amount is still stronger than your regular signal, so dont buy into the whole “hafta wear THIS much” BS.
a small amount is still changing your siggy.
people pick up signitures , natural undetectable pheromones…
this stuff is exaggerating that considerably.
thanks for the heads up lor. actually you’re right it’s cause i haven’t worn anything in like a week or two, and the second i did i had a headache. the first time i had a headache, i wasn’t exposed to anything for a week or so also. that could explain it